Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Masturbated with astroglide lube, causing itchy and tiny bumps. Solution for itchiness?

hello..i am a 34 yr old african american male from Atlanta,Ga and im having an issue with my penis experiencing an itch over the last five days..very strangely it started after ive masturbated with astroglide lube laying on my couch so then i felt three little tiny bumps in one row on my shaft, they are not red or open but irritable especially at night, i ve wash the sheets off my couch,hoping its not bedmites, applied rubbing alcohol on my penis to stopped the itching but the problem continues. The last time i had oral sex performed on me it was ten days before this situation, so what can i really do to stop the itchiness?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

The itchiness and tiny bumps might be allergy. It could have happened due to any of the causes you mentioned above, most preferebly the lube you used. Have you consulted any physician before using the lube? Because most of the lubes are to be used having allergic conditions in mind.

This also can happen due to unhygeinic being, underwears etc.

Anyhow, for the time being it would be better for you to consult a dermatologist for expert advice.

Get well soon.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor